banners
Kickas Main Page | Rights and Responsibilities | Donate to Kickas
Kickas Links
·HOME
·Forums Main Index
·Register!
MEDICAL CENTRE
·Medicine Contract
·AS Patient Guidebook
·Pain Map
·Disease Modification
·Ask your doctor
·AS and RA Papers
·AS Acronyms
DIET CENTRE
·London AS Diet
·Molecular Mimicry
·AS Dietary Primer
·AS Food Guide
SUPPORT CENTRE
·In Memorium
·KickAS Stories
·KickAS Banners
·Donations
Forum Stats
12,685 Registered Members
28 Forums
43,344 Topics
515,695 Posts

Most users ever online: 1,568 @ 06/29/16 03:25 PM
Newest Members
Kells, HappySwede, ClearBlueSky, asumom, JJBT
12685 Registered Users
KickAs Team
Administrator/owner:
John (Dragonslayer)
Administrator:
Melinda (mig)
WebAdmin:
Timo (Timo)
Administrator:
Brad (wolverinefan)

Moderators:
- Tim (Dotyisle)
- Chelsea (Kiwi)
- Megan (Megan)
- Wendy (WendyR)
- John (Cheerful)
- Chris (fyrfytr187)

QR Code
If you want to use this QR code (Quick Response code) just save the image and paste it where you want. You can even print it and use it that way. Coffee cups, T-Shirts etc would all be good for the QR code.
Topic Options
#511527 - 06/28/15 08:02 AM Burning sensation in stomach
Divarose Offline
Active_Member

Registered: 03/24/13
Posts: 56
Hi,

I had taken my meds as usual and ended up with a burning sensation in my stomach and it hurt sooooo much I wanted to go to the hospital. I was doubled up in pain.

I had taken pain killers but this did not seem to help.

I did go to the doctors who advised it is a side effect from my meds and gave me another script to combat the side effect..... More meds 😂

Do you have any suggestions on how to cope?

Top
#511538 - 06/29/15 08:13 AM Re: Burning sensation in stomach [Re: Divarose]
DragonSlayer Offline
AS Czar

Registered: 09/05/01
Posts: 5989
Loc: Reno or SFLU Philippines

Hello, Divarose:

Myrrh.

And STOP (if taking) NSAIDs.

Epiphany: Rx MORE drugs to counter effects of drugs already taking!

NSAIDs did not cause my AS, but they made it many times worse while masking the pain; these drugs in particular are a false economy.

NSD long-term best coping method for AS & c.

HEALTH,
John
_________________________
Important AS Resources

Professor Ebringer: On Diet and AS;


RED ARROW --> Philippines

Top
#511539 - 06/29/15 11:20 AM Re: Burning sensation in stomach [Re: Divarose]
Sue22 Offline
Very_Addicted_to_AS_Kickin

Registered: 01/13/08
Posts: 21298
Loc: Upstate NY
at the least, its gastritis

at the most, its an ulcer

both are painful, but an ulcer can cause you to bleed internally to death

so yes, you may need to stop the nsaids....i do take an Aleve on occasion, but never for more than a day or two or three at the most at a time. The other nsaids that work are much too harsh on my stomach.

i naturally get gastritis from the spondyloarthropathy, so i have to be extra careful of what goes into my stomach. thankfully the pain warns me very early while its only gastritis. thankfully its never progressed to an ulcer. but ulcers can be very dangerous. very serious.

i had a rheumy who tried to tell me to just take more prilosec with the nsaid. that does not work for me.

i do take prilosec every day, since 1993, because the spondy gives me gastritis. I did stop the cow's milk / dairy and mostly use nut and coconut milks when i need a milk product. i even eat coconut milk yogurt. but i'm sensitive to the casein protein (the way others are sensitive to the gluten protein).

If I avoid casein, avoid too much caffeine, avoid nsaids, and take my prilosec and humira, I can keep my stomach in pretty good shape. but that's me and what i found i need to do.

if your meds are causing the side effect, you can mask the side effects with more meds as a lot of doctors try to have us do.

I agree with dragonslayer, i never take a drug to deal with another drug. Instead, like he advises, I always stop that med and find another. that's my philosophy on meds.
_________________________


sue

Spondyloarthropathy, HLAB27 negative
Humira (still methylprednisone for flares, just not as often. Aleve if needed, rarely.)
LDN/zanaflex/flector patches over SI/ice
vits C, D. probiotics. hyaluronic acid. CoQ, Mg, Ca, K.
chiro
walk, bike
no dairy (casein sensitivity), limited eggs, limited yeast (bread)

Top

Who's Online
0 registered (), 124 Guests and 3 Spiders online.
Key: Admin, Global Mod, Mod
Recent Posts
Headaches from Humira
by baileyo
08/15/17 06:43 PM
Dr. Reveille
by Tnate
08/11/17 12:27 AM
Various questions, and about Candida
by kj243
08/10/17 02:10 PM
updating account
by Possi
08/10/17 12:41 PM
Hello!!!
by Possi
08/10/17 12:39 PM
Ubiquitous Steroid Use Unwitting Cause for Glaucom
by MollyC1i
08/09/17 04:30 AM
Mottling skin on arms and legs
by Lon
08/07/17 03:42 PM
(Views)Popular Topics
"FITNESS" TEAM! - All Physical Activity & Sports 34,031,095
hmmm 1,693,125
Has anyone had Pedicle subtraction Osteotomy ? 1,452,594
What to do about healthcare? Can it be fixed? 940,204
User names revisited 815,096
Medicinal Marijuana 726,296
A.S and beds, What do you find best? 722,130
OMG!!!! 678,835
No/Low Starch Diet Success Stories 500,038
THE STARCH CONTENT OF FOODS - THE LIST 413,916